# SDR AALA202304040382

- Difficulty date: April 1, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 63,577 hours, 37,382 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Stop
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 LAVATORY DOOR DIFFICULT TO OPEN. MAINTENANCE ADJUSTED L3 LAVATORY DOOR STOP PER CMM 25-43-52 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
